WASET
	%0 Journal Article
	%A Alexander S. Andreev and  Olga A. Peregudova
	%D 2014
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 95, 2014
	%T Discrete Tracking Control of Nonholonomic Mobile Robots: Backstepping Design Approach
	%U https://publications.waset.org/pdf/10001104
	%V 95
	%X In this paper we propose a discrete tracking control of
nonholonomic mobile robots with two degrees of freedom. The
electromechanical model of a mobile robot moving on a horizontal
surface without slipping, with two rear wheels controlled by two
independent DC electric, and one front roal wheel is considered. We
present backstepping design based on the Euler approximate discretetime
model of a continuous-time plant. Theoretical considerations are
verified by numerical simulation.

	%P 1430 - 1434